# SDR AALA201603289004

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 17,866 hours, 14,903 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER DEPARTURE WHILE CLIMBING, THE NR 1 BLEED SYS FAILED, RESULTING IN A PRESSURIZATION ISSUE AS THE NR 2 BLEED AIR SYS WAS ALREADY ON MEL.  DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENT.  FOUND A BLEED AIR LEAK COMING FROM THE STARTER DUCT IN THE NR 1 PYLON FWD SECTION & REPLACED THE STARTER DUCT IAW AMM 36-11-4 400.  NO FAULTS WERE NOTED DURING AN OPERATIONAL CHECK OF THE SYS.
